# SDR A6WA2013081641132

- Difficulty date: July 28, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 26,642 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280-
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT INBD & OTBD OF LBL 9 & RBL 9.  R & R DISCREPANT ANGLE WITH SERVICEABLE MFG ANGLE .
